Mathematical Programming

, Volume 120, Issue 2, pp 479–495

On the copositive representation of binary and continuous nonconvex quadratic programs

FULL LENGTH PAPER Series A

Abstract

In this paper, we model any nonconvex quadratic program having a mix of binary and continuous variables as a linear program over the dual of the cone of copositive matrices. This result can be viewed as an extension of earlier separate results, which have established the copositive representation of a small collection of NP-hard problems. A simplification, which reduces the dimension of the linear conic program, and an extension to complementarity constraints are established, and computational issues are discussed.

Mathematics Subject Classification (2000)

90C25 90C26 90C20 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 2008

Authors and Affiliations

  1. 1.Department of Management SciencesUniversity of IowaIowa CityUSA

Personalised recommendations